# SDR PLGA46951

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354BE
- Make and model: Saab 340B
- Aircraft serial: 340B246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 630.112
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS FOUND ON A PRE-EXTISTNG SEAT TRACK REPAIR AT FS 630.112.  CORRODED REPAIR PATCH WAS REMOVED AND REPLACED WITH A NEW PATCH IAW SAAB SRM CHAPTER 53-70-60.  (Z)
